Qi, Wang, Yong, Chen, Hong-Qing, Zhang (2005) Rational Form Solitary Wave Solutions and Doubly Periodic Wave Solutions to (1+1)-Dimensional Dispersive Long Wave Equation. Communications in Theoretical Physics, 43 (6). 975-982 doi:10.1088/0253-6102/43/6/004
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Rational Form Solitary Wave Solutions and Doubly Periodic Wave Solutions to (1+1)-Dimensional Dispersive Long Wave Equation | ||
Journal | Communications in Theoretical Physics | ||
Authors | Qi, Wang | Author | |
Yong, Chen | Author | ||
Hong-Qing, Zhang | Author | ||
Year | 2005 (June) | Volume | 43 |
Issue | 6 | ||
Publisher | IOP Publishing | ||
DOI | doi:10.1088/0253-6102/43/6/004Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8973854 | Long-form Identifier | mindat:1:5:8973854:6 |
GUID | 0 | ||
Full Reference | Qi, Wang, Yong, Chen, Hong-Qing, Zhang (2005) Rational Form Solitary Wave Solutions and Doubly Periodic Wave Solutions to (1+1)-Dimensional Dispersive Long Wave Equation. Communications in Theoretical Physics, 43 (6). 975-982 doi:10.1088/0253-6102/43/6/004 | ||
Plain Text | Qi, Wang, Yong, Chen, Hong-Qing, Zhang (2005) Rational Form Solitary Wave Solutions and Doubly Periodic Wave Solutions to (1+1)-Dimensional Dispersive Long Wave Equation. Communications in Theoretical Physics, 43 (6). 975-982 doi:10.1088/0253-6102/43/6/004 | ||
In | (2005, June) Communications in Theoretical Physics Vol. 43 (6) IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.